# SDR SWAA062025

- Difficulty date: June 12, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 62,629 hours, 49,207 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Part number: 61621469
- Part serial: 0804A
- Condition: Torn
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND L2 DOOR EMERGENCY EVAC SLIDE PLASTIC COVER TORN.  REMOVED AND REPLACED EVAC SLIDE PER MM.
